• Islandlady Islandlady
    October 14, 2010
    Foot pain after cortisone shot
    Islandlady Islandlady
    October 14, 2010

    I have chronic foot pain. It is on my right foot about midway on the outside, running down the side. It is extremely tender and painful to touch. Stress fracture has been ruled out. I have had one cortisone injection, experienced a "flare up." This is such a painful condition so any suggestions would be appreciated.

    READ MORE

FROM OUR EXPERTS

  • Christina Lasich, MD
    Health Pro
    October 15, 2010
    Christina Lasich, MD
    Health Pro
    October 15, 2010

    If the pain is extremely painful to light touch, or socks, or a brush from a feather, then that type of pain would qualify as allodynia.  Pain that is provoked by normally non-painful stimuli is a sign of nerve pain and sensitivity. When nerve pain occurs in the feet, a number of different possible problems could exist starting with the lumbar spine and traveling all the way down the nerve to the foot. Seeing a neurologist to evaluate the nerves might be helpful if the bones and joints are fine.

    Here are some other links on foot pain and pain management you might find useful:

    Foot Pain – An Introduction

    What Your Feet Say About Your Health

    Common Foods That Cause Pain

     

    Dr. Christina Lasich, MD


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.